Translator Disclaimer
September 2017 Separating and quasi hyperrigid operator systems in $C^*$-algebras
S. Pramod, P. Shankar, A.K. Vijayarajan
Tbilisi Math. J. 10(4): 55-61 (September 2017). DOI: 10.1515/tmj-2017-0045

Abstract

In this note, a characterization for boundary representations of a $C^*$-algebra for an operator system in terms of quasi hyperrigidity and separating property of the operator system is established.

Citation

Download Citation

S. Pramod. P. Shankar. A.K. Vijayarajan. "Separating and quasi hyperrigid operator systems in $C^*$-algebras." Tbilisi Math. J. 10 (4) 55 - 61, September 2017. https://doi.org/10.1515/tmj-2017-0045

Information

Received: 30 July 2016; Accepted: 3 September 2017; Published: September 2017
First available in Project Euclid: 21 April 2018

zbMATH: 1385.46041
MathSciNet: MR3714464
Digital Object Identifier: 10.1515/tmj-2017-0045

Subjects:
Primary: 46L07
Secondary: 46L52

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • September 2017
Back to Top